I have been taking atorvastatin 40 mg daily for about two years. about two months ago I began getting cramps in lower back and pain in pelvic area, but was able to walk, I stopped swimming because the cramps got me while doing the crawl and I could not control my body. I also can get dizzy, nausea. fatigue. my cholesterol has come down, but I cannot take the pain which has a detrimental effect on my daily life. during the onset on the cramps it took me about 20 minutes to slide out of bed, something like a snake. thanks for you advice. Michael tal
According to this list of side affects, it does state that low back pain may occur. I would consult with a doctor.
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2012 • 2 answers
Posted 29 Jan 2013 • 1 answer
Posted 9 Feb 2016 • 1 answerFAQ by Drugs.com
Posted 6 Jun 2016 • 1 answer
Posted 27 Jul 2016 • 0 answers